# SDR IPXA10559183

- Difficulty date: March 22, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50057
- Condition: Corroded
- Location: Bs 1057
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  FUSELAGE FLOOR STRUCTURE, FLOOR BOARD SUPPORT AT LBL 41 TO 56 AT STA 1057 AFT UPPER FLANGE CORRODED.  BLENDED CORROSION ON FLOOR SUPPORT.  FOUND TO BE OUT OF LIMITS. 0.060" OF ORIGINAL THICKNESS OF 0.0080.  REMOVED PART.  RECEIVED EXTRUSION  BAC 1505-100590.  RECEIVED REPLACEMENT PART. TREATED ALODINED, PRIME AND INSTALLED IAW SRM 53-00-51-1AI IAW SRM 51-40-02-OG IAW SRM 51-40-02-0G.
